Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Irregular periods, OVULOC ocp, abdominal pain, bleeding

hi doc .i m40.i have pcod for last 10yrs.i have a son of 15yrs through cs.i have irregular periods but not more than2 to3 months.but in last 3months ihave my periods within 15day i ask my gynac,and he prescribed me OVULOC ocp. i am taking it now for 1month.recently i have my period as per the instruction.but during the period i have abdominal pain though not too much and also bleeding which was also not much but it is still there.i have my period on 30th april now its 10th of may.although the pain and bleeding was tolerable and now it has also reduced,but it is there.What should i it because of the ocp.
Asked On : Sun, 13 May 2012
Answers:  2 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
From your symptoms and your history your bleeding may be due to OCPs.But you might have to take an ultrasound to check your endometrial thickness as having PCOD predisposes you to endometrial carcinoma.The best way to rule out such a possibility is to have an ultrasound in consultation with a gynaecologist.The bleeding can be stopped by taking T Trenexa 500mg thrice daily for 2 days.
Answered: Sun, 13 May 2012
I find this answer helpful
General & Family Physician Dr. Mukesh Porwal's  Response
go for an ultra sound scan to rule out intra uterine patology
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor